# SDR UPS96620760

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 9608M12POZ
- Condition: Leaking
- Location: Oil Pump Mount
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE N/A, SIMULATED LOSS OF OIL QUANTITY IN RIGHT ENGINE, ENG OIL PRESS LIGHT ILLUM, ENG OIL PRESS  ZERO, ENG OIL QUANTITY ZERO.  FOUND GASKET LEAKING AT OIL PUMP MOUNTING GASKET.  REMOVED AND REPLACED GASKET IAW MM 79-21-03, NO OIL LEAKS NOTED.  SERVICED OIL TANK WITH 18 QUART OF OIL.
